IIUM Repository

Phase diagrams of multicomponent lattice models

Ganikhodjaev, Nasir and Pah, Chin Hee (2006) Phase diagrams of multicomponent lattice models. Theoretical and Mathematical Physics, 149 (2). pp. 1512-1518. ISSN 0040-5779

[img] PDF (Phase diagrams of multicomponent lattice models) - Cover Image
Restricted to Registered users only

Download (151kB) | Request a copy
Item Type: Article (Journal)
Additional Information: 4430/1646
Uncontrolled Keywords: Cayley tree, Gibbs measure, phase diagram
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science
Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 05 Sep 2011 15:37
Last Modified: 05 Sep 2011 15:37
URI: http://irep.iium.edu.my/id/eprint/1646

Actions (login required)

View Item View Item


Downloads per month over past year